International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 130

Research Paper | Mathematics | Sudan | Volume 8 Issue 4, April 2019


Applications of Double Laplace Transform Method to Coupled Systems of Fractional Telegraph Equations

Yahya T. Abdallah


Abstract: In this study we consider the fractional telegraph equation system in one dimensions and we solved the system with double Laplac transform with initial conditions. In this method, the fractional derivative is considering in Caputo sense. In addition, some illustrative examples to show authoritative results in the form of numerical approximation and comparison with other methods.


Keywords: Double Laplace Transform, System Telegraph Equation and Caputo Fractional Derivative


Edition: Volume 8 Issue 4, April 2019,


Pages: 534 - 537


How to Cite this Article?

Yahya T. Abdallah, "Applications of Double Laplace Transform Method to Coupled Systems of Fractional Telegraph Equations", International Journal of Science and Research (IJSR), Volume 8 Issue 4, April 2019, pp. 534-537, https://www.ijsr.net/get_abstract.php?paper_id=ART20196834

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Double'

Downloads: 1

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1323 - 1327

Quasi-Static Thermal Stresses in a Thin Rectangular Plate Due to Heat Generation

Kishor R. Gaikwad

Share this Article

Downloads: 2

Research Paper, Mathematics, India, Volume 11 Issue 4, April 2022

Pages: 980 - 987

A Short Review on Lacunary and λ-Statistical Convergence

Suraj Sharma [5]

Share this Article


Top